Anonymous monotonic social welfare functions
No abstract is available for this item.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ehud Kalai & Eitan Muller, 1977.
"Characterization of Domains Admitting Nondictatorial Social Welfare Functions and Nonmanipulable Voting Procedures,"
234, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Kalai, Ehud & Muller, Eitan, 1977. "Characterization of domains admitting nondictatorial social welfare functions and nonmanipulable voting procedures," Journal of Economic Theory, Elsevier, vol. 16(2), pages 457-469, December.
- Gaertner,Wulf, 2006.
"Domain Conditions in Social Choice Theory,"
Cambridge University Press, number 9780521028745, June.
- Muller, Eitan, 1982. "Graphs and Anonymous Social Welfare Functions," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 23(3), pages 609-22, October.
When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:128:y:2006:i:1:p:232-254. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.